# SDR FDEA2018080311862

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 6,471 hours, 2,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LOWERING GEAR HAD NOSE & LEFT GEAR INDICATION BUT NO RIGHT GEAR INDICATION. RAN CHECKLIST FOR  GEAR DISAGREE. JUMPSEATER WAS ABLE TO GET US A BULB TO REPLACE AND GEAR SHOWED ALL GREEN. CREW HAD REPLACED 1 BULB ON GO-AROUND, REPLACED OTHER BULB I/R/T MM 33-13-00-2. ALL RIGHT DOWN & LOCKED INDICATIONS NORMAL. CHECKED PSEU I/R/T FIM 32-09 FIG 803 NO FAULTS SHOWING, ALSO CHECKED ALTERNATE EXTEND LOAD LIMITERS I/R/T MM32-35-00-5. ALL CHECKS NORMAL. A/C OK FOR SERVICE.
